# SDR COMA2010020550033

- Difficulty date: February 5, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 33,931 hours, 29,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R5311171
- Condition: Cracked
- Location: Fuselage
- Part time: 33,931 hours, 29,260 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FS 280.00 FLOOR SUPPORT IN LOWER RADIUS AT RBL 9.00.  REPAIRED FLOOR SUPPORT AT FS 280.00 RBL 9.00 IAW REO 601R-53-11-171.
